# SDR CA190722012

- Difficulty date: July 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock
- Part number: 473913
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF THE DURING LANDING GEAR RETRACTION, THE NLG RED TRANSIT INDICATION LIGHT REMAIN ILLUMINATED. * FLIGHT CREW EXERCISED THE GEAR BUT IT DIDN`T HELP. * AFTER A REPETITIVE TRIAL THE CREW DECIDED TO RETURN BACK TO THE DEPARTURE STATION AND WHEN THEY TRIED TO EXTEND THE LANDING GEAR THE SAME HAPPEN ON THE NOSE LANDING GEAR ON BOTH NORMAL AND ALTERNATE LDG EXTENSION. * FINALLY, THE AIRCRAFT LANDED SAFELY BY ALTERNATE EXTENSION AFTER A REPETITIVE TRIAL. - MAINTENANCE HISTORY FAULT LEG 00 NGLK2 UNREASONABLE FAR  LEG 01 NGLK2 UNREASONABLE FAR  LEG 05,08,10 NO FAULT  AFTER REPLACING THE NOSE GEAR LOCK 2 SENSOR,  PERFORMED MAIN RETRACTION & EXTENSION SYSTEM TEST  2.PERFORMED ALTERNATE EXTENSION TEST SEVERAL TIMES WITH GROUND MULE & PTU  3.PERFORMED #2 HYD FLUSHING & CHECKED THE INDUCTANCE VALUE & FOUND OK. (TC# 20190722012)
